# SDR DL72S951449

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK .25 INCH CRACK LIGHTNING HOLE TORQUE BOX SIDE WEBB STA 1263 LT SIDE.  REPAIR:  ROUTE OUT DAMAGED AREA PER M/M 53-11-0.
